# SDR ASAA2021112136677

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 30,164 hours, 9,673 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY LEFT FMC FAIL. VTK AND MAP FAIL FLAGS IN CAPTAIN'S ND. BOTH CDUS BLANK. RAN QRH. AFTER 1 MINUTE DUAL FMC OPS AUTOMATICALLY RECOVERED. GROUNDED - YES. VERIFIED FAULT, L/H FMC SHOWS R FMC FAULT, R/H FMC FLT FAULTS SHOW FMC L PRESS POS LAT RATE INTERMITTENT. ACCOMP  FMC SENSOR TEST ALL SHOW TEST OK REF B737-900  FIM 34-61 TASK 801 & B737-900 AMM 34-61-00-710-026.
